# SDR AALA202112089623

- Difficulty date: November 2, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737*
- Aircraft serial: 31229
- Aircraft time: 17,559 hours, 7,305 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF WEB AT STA 986.5 AND LBL 33, MEASURING L=4.0 IN, W=2.0 IN, D=0.033 IN. ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR IAW EA331796.
